# SDR AALA202207076093

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 23,677 hours, 10,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR LANYARD ON SLIDE/RAFT AT R1 DOOR HANGING LOOSE. SECURED LANYARD IN GIRT BAR FLAP ON R1 DOOR SLIDE ASSEMBLY.
